POWERFUL RELIEF: Tukol Max Action Sinus Headache & Congestion contains a powerful blend that combines maximum strength to clear sinus pressure.
TRIPLE ACTION FORMULA: Each caplet contains 325 mg Acetaminophen to relieve minor aches and pains, headache, sore throat, and fever. While the expectorant (Guaifenesin 200 mg) and nasal decongestant (Phenylephrine HCI 5 g) clear mucus and nasal congestion.
MULTI-SYMPTOM RELIEF: Its non-drowsy formulation effectively relieves congestion symptoms by promoting sinus drainage, decongesting sinus apertures and passages, and thinning bronchial secretions to aid in the production of coughs.
NON-DROWSY TREATMENT: Whether you're dealing with nasal & chest congestion, cold, flu, sore throat, or a persistent cough, we've got the remedy for you! Tukol Max Action Sinus won't cause drowsiness, so you don't have to worry about feeling tired or sleepy after you take it.
TUKOL RELIEF: We make an array of products to relieve cough, cold, sore throat, fever, and flu for children and adults; Try our liquid cough suppressants, decongestants, and sore throat syrups.
Description
Tukol Max Action Sinus Pressure & Congestion Relief, Caplets, offers a triple-action formula that combines three powerful, effective medicines in a single dose for maximum relief. Acetaminophen relieves pain and headaches. Guaifenesin acts as an expectorant, thins, and loosens mucus. Phenylephrine HCl acts as a nasal decongestant, reducing swelling in the nose that produces sinus pressure.